Limit theorem for random walk in weakly dependent random scenery
Annales de l'I.H.P. Probabilités et statistiques, Volume 46 (2010) no. 4, pp. 1178-1194.

Let S=(Sk)k≥0 be a random walk on ℤ and ξ=(ξi)i∈ℤ a stationary random sequence of centered random variables, independent of S. We consider a random walk in random scenery that is the sequence of random variables (Un)n≥0, where Un=∑k=0nξSk, n∈ℕ. Under a weak dependence assumption on the scenery ξ we prove a functional limit theorem generalizing Kesten and Spitzer's [Z. Wahrsch. Verw. Gebiete 50 (1979) 5-25] theorem.

Soit S=(Sk)k≥0 une marche aléatoire sur ℤ et ξ=(ξi)i∈ℤ une suite stationnaire de variables aléatoires centrées, indépendante de S. Nous considérons une marche aléatoire en scène aléatoire définie par la suite de variables aléatoires (Un)n≥0=(∑k=0nξSk)n≥0. Sous une hypothèse de dépendance faible portant sur la scène ξ, nous montrons un théorème de la limite centrale fonctionnel généralisant le théorème de Kesten et Spitzer [Z. Wahrsch. Verw. Gebiete 50 (1979) 5-25].

DOI: 10.1214/09-AIHP353
Classification: 60F05,  60G50,  62D05,  37C30,  37E05
Keywords: random walks, random scenery, weak dependence, limit theorem, local time
@article{AIHPB_2010__46_4_1178_0,
     author = {Guillotin-Plantard, Nadine and Prieur, Cl\'ementine},
     title = {Limit theorem for random walk in weakly dependent random scenery},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {1178--1194},
     publisher = {Gauthier-Villars},
     volume = {46},
     number = {4},
     year = {2010},
     doi = {10.1214/09-AIHP353},
     zbl = {1219.60022},
     mrnumber = {2744890},
     language = {en},
     url = {http://www.numdam.org/articles/10.1214/09-AIHP353/}
}
TY  - JOUR
AU  - Guillotin-Plantard, Nadine
AU  - Prieur, Clémentine
TI  - Limit theorem for random walk in weakly dependent random scenery
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2010
DA  - 2010///
SP  - 1178
EP  - 1194
VL  - 46
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/articles/10.1214/09-AIHP353/
UR  - https://zbmath.org/?q=an%3A1219.60022
UR  - https://www.ams.org/mathscinet-getitem?mr=2744890
UR  - https://doi.org/10.1214/09-AIHP353
DO  - 10.1214/09-AIHP353
LA  - en
ID  - AIHPB_2010__46_4_1178_0
ER  - 
%0 Journal Article
%A Guillotin-Plantard, Nadine
%A Prieur, Clémentine
%T Limit theorem for random walk in weakly dependent random scenery
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2010
%P 1178-1194
%V 46
%N 4
%I Gauthier-Villars
%U https://doi.org/10.1214/09-AIHP353
%R 10.1214/09-AIHP353
%G en
%F AIHPB_2010__46_4_1178_0
Guillotin-Plantard, Nadine; Prieur, Clémentine. Limit theorem for random walk in weakly dependent random scenery. Annales de l'I.H.P. Probabilités et statistiques, Volume 46 (2010) no. 4, pp. 1178-1194. doi : 10.1214/09-AIHP353. http://www.numdam.org/articles/10.1214/09-AIHP353/

[1] A. D. Barbour, R. M. Gerrard and G. Reinert. Iterates of expanding maps. Probab. Theory Related Fields 116 (2000) 151-180. | MR | Zbl

[2] H. C. P. Berbee. Random Walks with Stationary Increments and Renewal Theory. Math. Cent. Tracts. Amsterdam, 1979. | MR | Zbl

[3] P. Billingsley. Convergence of Probability Measures. Wiley, New York-London-Sydney, 1968. | MR | Zbl

[4] E. Bolthausen. A central limit theorem for two-dimensional random walks in random sceneries. Ann. Probab. 17 (1989) 108-115. | MR | Zbl

[5] A. N. Borodin. Limit theorems for sums of independent random variables defined on a transient random walk. Investigations in the theory of probability distributions, IV. Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 85 (1979) 17-29, 237, 244. | MR | Zbl

[6] A. N. Borodin. A limit theorem for sums of independent random variables defined on a recurrent random walk. Dokl. Akad. Nauk. SSSR 246 (1979) 786-787. | MR | Zbl

[7] B. Cadre. Etude de convergence en loi de fonctionnelles de processus: Formes quadratiques ou multilinéaires aléatoires, Temps locaux d'intersection de marches aléatoires, Théorème central limite presque sûr. Ph.D. dissertation, Université Rennes 1, 1995.

[8] X. Chen and D. Khoshnevisan. From charged polymers to random walk in random scenery. Preprint, 2008. Available at http://www.math.utk.edu/~xchen/publications.html. | MR

[9] P. Collet, S. Martinez and B. Schmitt. Exponential inequalities for dynamical measures of expanding maps of the interval. Probab. Theory Related Fields 123 (2002) 301-322. | MR | Zbl

[10] J. Dedecker and C. Prieur. New dependence coefficients. Examples and applications to statistics. Probab. Theory Related Fields 132 (2005) 203-236. | MR | Zbl

[11] J. Dedecker, P. Doukhan, G. Lang, J. R. Leon, S. Louhichi and C. Prieur. Weak Dependence: With Examples and Applications. Lect. Notes in Stat. 190. Springer, New York, 2007. | MR | Zbl

[12] R. L. Dobrushin and P. Major. Non-central limit theorems for non-linear functionals of Gaussian fields. Z. Wahrsch. Verw. Gebiete 50 (1979) 27-52. | MR | Zbl

[13] C. Dombry and N. Guillotin-Plantard. Discrete approximation of a stable self-similar stationary increments process. Bernoulli 15 (2009) 195-222. | MR | Zbl

[14] P. Doukhan and S. Louhichi. A new weak dependence condition and applications to moment inequalities. Stochastic Process. Appl. 84 (1999) 313-342. | MR | Zbl

[15] N. Guillotin-Plantard and A. Le Ny. Transient random walks on 2d-oriented lattices. Theory Probab. Appl. 52 (2007) 815-826. | MR | Zbl

[16] N. Guillotin-Plantard and A. Le Ny. A functional limit theorem for a 2d-random walk with dependent marginals. Electron. Comm. Probab. 13 (2008) 337-351. | EuDML | MR | Zbl

[17] N. Guillotin-Plantard and C. Prieur. Central limit theorem for sampled sums of dependent random variables. ESAIM P&S. To appear. | EuDML | Numdam | MR | Zbl

[18] F. Hofbauer and G. Keller. Ergodic properties of invariant measures for piecewise monotonic transformations. Math. Z. 180 (1982) 119-140. | EuDML | MR | Zbl

[19] H. Kesten and F. Spitzer. A limit theorem related to a new class of self-similar processes. Z. Wahrsch. Verw. Gebiete 50 (1979) 5-25. | MR | Zbl

[20] T. G. Kurtz and P. Protter. Wong-Zakai corrections, random evolutions, and numerical schemes for SEDs. In Stochastic Analysis 331-346. Academic Press, Boston, MA, 1991. | MR | Zbl

[21] R. Lang and N. X. Xanh. Strongly correlated random fields as observed by a random walker. Probab. Theory Related Fields 64 (1983) 327-340. | MR | Zbl

[22] A. Lasota and J. A. Yorke. On the existence of invariant measures for piecewise monotonic transformations. Trans. Amer. Math. Soc. 186 (1974) 481-488. | MR | Zbl

[23] M. Maejima. Limit theorems related to a class of operator-self-similar processes. Nagoya Math. J. 142 (1996) 161-181. | MR | Zbl

[24] F. Merlevède and M. Peligrad. On the coupling of dependent random variables and applications. In Empirical Process Techniques for Dependent Data 171-193. Birkhäuser, Boston, MA, 2002. | MR | Zbl

[25] T. Morita. Local limit theorem and distribution of periodic orbits of Lasota-Yorke transformations with infinite Markov partition. J. Math. Soc. Japan 46 (1994) 309-343. | MR | Zbl

[26] Y. A. Rozanov and V. A. Volkonskii. Some limit theorems for random functions I. Theory Probab. Appl. 4 (1959) 178-197. | MR | Zbl

[27] F. L. Spitzer. Principles of Random Walks, 2nd edition, Springer, New York, 1976. | MR | Zbl

[28] S. A. Utev. Central limit theorem for dependent random variables. Probab. Theory Math. Statist. 2 (1990) 519-528. | MR | Zbl

Cited by Sources: